Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Itching in vagina after swimming. Can I use a fungal cream?

Hi, I used a public pool last Thursday and last Sunday swam at the beach.. The water was really salty. Since Sunday I hv been having an itch in my vagina, and it got irritated after rubbing it with tissue.. I've tried regular baths and baking soda. I'm in Ghana at the moment, and don't know where to go. I really need your help. The itch is really intense. I got an anti fungal cream called surfaz-sn but I'm not sure if to use it. Hope to hear from you soon. Regards
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to HCM.
It looks to mixed infection due to exposure to water.
Take care for local hygiene.Keep that area dry,use medicated soap.
Surfaz-sn contains anti fungal,antibacterial and steroid
Apply as thin film on to affected area two or three times with gentle rubbing.
Oral flucanazole -150 will be helpful.
If not subside after surfaz-sn than contact your physician for further medical management.
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor